# SDR SWAA2022031145183

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 23,300 hours, 10,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL VAPOR BARRIER CRACKED APPROX 6.5' EXTENDING O/B & DOWN FROM LBL 45-64 AND 9' FROM THE BOTTOM / PLACED ON LT/TLD IAW EA 1-A57-13410
